Ukrainian Mathematical Journal

, Volume 61, Issue 9, pp 1499–1510 | Cite as

On the absolute summability of Fourier series of almost-periodic besicovitch functions

  • M. F. Timan
  • Yu. Khasanov

For almost-periodic Besicovitch functions whose spectrum has a limit point only at infinity, we establish criteria for the absolute Cesàro summability of their Fourier series of order greater than –1.


Fourier Series Fourier Coefficient Orthonormal System Absolute Convergence Orthogonal Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. V. Grepachevskaya, “Absolute summability of orthogonal series,” Mat. Sb., 65(107), No. 3, 370–389 (1964).MathSciNetGoogle Scholar
  2. 2.
    L. V. Grepachevskaya, “On absolute summability by Cesàro, Riesz, and Zygmund methods,” Dokl. Akad. Nauk SSSR, 155, No. 3, 173–179 (1964).Google Scholar
  3. 3.
    L. Leindler, “Über die absolute Summierbarkeit der Orthogonalreihen,” Acta Sci. Math. (Szeged), 22, 243–268 (1961).zbMATHMathSciNetGoogle Scholar
  4. 4.
    K. Tandori, “Über die orthogonalen Funktionen IX.(Absolute Summation),” Acta Sci. Math. (Szeged), 292–299 (1960).Google Scholar
  5. 5.
    M. F. Timan, “On absolute convergence and summability of Fourier series,” Soobshch. Akad. Nauk Gruz. SSR, 26, No. 6, 641–646 (1961).zbMATHMathSciNetGoogle Scholar
  6. 6.
    A. F. Timan, Approximation Theory of Functions of Real Variables [in Russian], Fizmatgiz, Moscow (1960).Google Scholar
  7. 7.
    S. B. Stechkin, “On absolute convergence of orthogonal series,” Dokl. Akad. Nauk SSSR, 102, No. 2, 37–40 (1955).zbMATHMathSciNetGoogle Scholar
  8. 8.
    B. M. Levitan, Almost-Periodic Functions [in Russian], Gostekhteorizdat, Moscow (1953).Google Scholar
  9. 9.
    A. N. Kolmogorov and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis [in Russian], Nauka, Moscow (1989).zbMATHGoogle Scholar
  10. 10.
    Yu. Kh. Khasanov, “On absolute convergence of Fourier series of functions almost periodic in the Besicovitch sense,” Dokl Akad. Nauk Resp. Tadzh., 39, No. 9-10, 42–47 (1996).Google Scholar
  11. 11.
    G. Sunouchi, “On the absolute summability of Fourier series,” J. Math. Soc. Jpn., 1, No. 2, 57–65 (1949).zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    A. Zygmund, Trigonometric Series, Vol. 1, Cambridge University, Cambridge (1959).zbMATHGoogle Scholar
  13. 13.
    Yu. Kh. Khasanov, “On absolute convergence of Fourier series of almost-periodic functions,” in: Abstracts of the Conference “Constructive Theory of Functions,” St. Petersburg (1992), pp. 66–68.Google Scholar
  14. 14.
    S. A. Baron, Introduction to the Theory of Summable Series [in Russian], Valgus, Tallin (1977).Google Scholar
  15. 15.
    G. Alexits, Convergence Problems of Orthogonal Series [Russian translation], Inostrannaya Literatura, Moscow (1963).zbMATHGoogle Scholar
  16. 16.
    Yu. Kh. Khasanov, “Modulus of smoothness as an apparatus for investigation of absolute convergence of Fourier series of almost-periodic functions,” in: Differential and Integral Equations and Their Applications [in Russian], Dushanbe (1996), pp. 67–72.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  • M. F. Timan
    • 1
  • Yu. Khasanov
    • 2
  1. 1.Dnepropetrovsk Agrarian UniversityDnepropetrovskUkraine
  2. 2.Russian–Tajik Slavic UniversityDushanbeTadzhikistan

Personalised recommendations